Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

yeast infection? Ad what do i take? adult content

i had sex a couple nights ago and the it wasnt well lubricated at all. And the guy was pretty rough. (someone i just started seeing) anyway idk WHY he did this, but he put hand liquid soap in my vagina ad i got pissed and left anyway. My vagina has been peeling inside like mucusy layers and now its itching. Yeast infection? I had one a long time ago from medication i took, but dnt remember much. So, what can i buy @ the store?

Answer Question
 
Anonymous

Asked by Anonymous at 2:55 PM on Nov. 2, 2010 in Health

Answers (4)
  • Why on earth did you let him put HAND SOAP inside of you? Were you in the bathroom with him or something? And how did you not know he was doing it until after? (That's just dumb, sorry.) Yeast infection is an over growth of the natural yeast in a womans vagina. The fact that your vagina is loosing layers of skin ("been peeling inside") along with layer of mucus, is not normal and probably not healthy. You should go to your OBGYN and tell them, don't try over the counter stuff because treating something with the wrong medicine could make it worse.
    AtHomeMommy-3

    Answer by AtHomeMommy-3 at 2:59 PM on Nov. 2, 2010

  • What the heck? Ok, so hand soap is antibacterial, which should not be rubbed on your va-j-j because there are important bacteria needed down there and the soap kills them off too. I would take a bath in clear water, no soap of any kind and then use Monistat 1, which is a one time application. See if that helps. If not, go check with your Dr. and have them run a test to make sure it's yeast.
    Sharell8710

    Answer by Sharell8710 at 2:59 PM on Nov. 2, 2010

  • You know what? Skip the Monistat and go straight to the Dr. Just in case. I like AtHomeMommy's answer. Make an appt right away. The hand soap could have been just way too harsh for such a sensitive area.
    Sharell8710

    Answer by Sharell8710 at 3:02 PM on Nov. 2, 2010

  • It doesn't sound like any yeast infection I have ever had and I have chronic ear infections and UTI's that require antibiotics so let's just say I've dealt with a few.

    Call your Gyno and get in ASAP something is not right and in the future spit or lube only.
    kfroz0415

    Answer by kfroz0415 at 4:12 PM on Nov. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN